# SDR ASAA2023052643377

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,284 hours, 372 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DEPICTS A RETURN FROM THE NOSE TO END OF RANGE THAT IS CONSISTENTLY POINTED 20* DEGREES LEFT OF NOSE. GROUNDED - YES. PERFORMED SYSTEM RESET OF THE WXR SYSTEM PERFORMED WEATHER RADAR OPERATIONAL TEST IAW B737-9 AMM 34-41-00. OPS CK GOOD. ALL INDICATIONS WORK NORMAL. NO INBOUND FLIGHT DECK EFFECTS NOR INOP STATUS MSG.
